# SDR SWAA2025010877601

- Difficulty date: December 14, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT ANGLE BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AT AFT CARGO COMPARTMENT 2024-763733<[01] TOOL USED DIGITAL CALIPER P/N:500-196-30; S/N:A23325478; DUE DATE:07-JAN-25.;[02] REPLACED SUPPORT ANGLE AND FASTENERS BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AT AFT CARGO COMPARTMENT. I.A.W. B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #147A7221; SHEET 17; REV D. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED SUPPORT ANGLE AND FASTENERS BETWEEN BS 907 TO BS 927 STRINGER 25R AND STRINGER 27R AT AFT CARGO COMPARTMENT. I.A.W. B737-700 SRM 51-40-02; B737-700 SRM 51-10-02 ITEM 9 AND DRAWING #147A7221; SHEET 17; REV D. SEE INDIVIDUAL SIGN OFF BELOW.
